# SDR A6WA202405158749

- Difficulty date: May 15, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 41,109 hours, 39,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R31527217
- Condition: Corroded
- Location: Bs 310-349 Lbl40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON ENTRY DOOR SILL AT FS310.00 TO FS349.00 LBL 40 TO 44.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FWD & AFT BRACKETS WITH P/N 601R31527-217 & FABRICATED  NEW CLEAT WITH P/N 601R31527-176, ON SURROUND STRUCTURE AT PAX DOOR I.A.W.  CRJ-200 SRM 51-42-06 REV. 39.  ALL WORK PERFORMED UNDER AERSALE WORK ORDER  004309, CARD NO. 20031, TT: 47,227:03 TC: 44,966.
